# SDR SWAA2018120527372

- Difficulty date: November 20, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY JUST INBOARD OF CARGO DOOR THRESHOLD WEB TENSION STRAP CORRODED BETWEEN BS 787 TO BS 857, RBL 18.  R&R TENSION STRAP PER SRM & DWG.
